# SDR DALA2018030201318

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 77,287 hours, 58,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20 DE INOPERATIVE.  REPLACED THE SEAT WIRE HARNESS IAW AMM 33-52. CHECKED GOOD.
